Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 95, NWS Grand Forks, ND

August 29, 20134 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 29, 2013, 5:51 AM CDT for 4 counties in North Dakota. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2013, 5:51 AM CDT (10:51 UTC)
Expired
Aug 29, 2013, 6:45 AM CDT
In force
54 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 63 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 6:20 AM CDTTSTM WND DMGMichigan, NDSEVERAL LARGE 4 TO 8 INCH TREE BRANCHES BROKEN DOWN AROUND TOWN.
Aug 29, 6:30 AM CDTTSTM WND GST 60Niagara, NDVERY STRONG DRIVING WIND AND RAIN WITH A FEW LARGE TREE BRANCHES BROKEN DOWN A ROUND TOWN.
Aug 29, 6:30 AM CDTTSTM WND GST 60Niagara, NDVERY STRONG DRIVING WIND AND RAIN WITH A FEW LARGE TREE BRANCHES BROKEN DOWN AROUND TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
2203 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS53 KFGF 291051
SVRFGF
NDC035-039-063-091-291145-
/O.NEW.KFGF.SV.W.0095.130829T1051Z-130829T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 AM CDT THU AUG 29 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
  NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 645 AM CDT

* AT 547 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTH OF DEVILS LAKE TO 20 MILES WEST OF
  MCVILLE TO 21 MILES WEST OF COOPERSTOWN...AND MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TOLNA AND RED WILLOW LAKE AROUND 600 AM CDT.
  STUMP LAKE AND PEKIN AROUND 605 AM CDT.
  MCVILLE AND COOPERSTOWN AROUND 610 AM CDT.
  KLOTEN AROUND 615 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ANETA...SHARON...FINLEY...
NIAGARA...NORTHWOOD AND LARIMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4820 9767 4820 9765 4782 9754 4751 9750
      4739 9851 4751 9852 4767 9850 4767 9852
      4789 9853
TIME...MOT...LOC 1051Z 257DEG 43KT 4795 9875 4769 9851
          4750 9851

HAIL...<.75IN
WIND...60MPH

$$

TG
2 follow-up statements
291 
WWUS53 KFGF 291119
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
619 AM CDT THU AUG 29 2013

NDC035-039-063-091-291145-
/O.CON.KFGF.SV.W.0095.000000T0000Z-130829T1145Z/
GRAND FORKS ND-GRIGGS ND-NELSON ND-STEELE ND-
619 AM CDT THU AUG 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STEELE...NELSON...NORTHERN GRIGGS AND WESTERN GRAND FORKS COUNTIES
UNTIL 645 AM CDT...

AT 615 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKOTA TO KLOTEN TO 7 MILES EAST OF JESSIE...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHARON AND MICHIGAN AROUND 625 AM CDT.
  FINLEY AND PETERSBURG AROUND 630 AM CDT.
  NIAGARA AND GOLDEN LAKE AROUND 640 AM CDT.
  NORTHWOOD AND LARIMORE AROUND 645 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4765 9847 4768 9845 4791 9847 4820 9765
      4782 9754 4751 9750 4739 9849
TIME...MOT...LOC 1119Z 257DEG 43KT 4802 9826 4776 9802
          4757 9803

HAIL...<.75IN
WIND...60MPH

$$

VG
144 
WWUS53 KFGF 291136
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
636 AM CDT THU AUG 29 2013

NDC035-039-063-091-291145-
/O.CON.KFGF.SV.W.0095.000000T0000Z-130829T1145Z/
GRAND FORKS ND-GRIGGS ND-NELSON ND-STEELE ND-
636 AM CDT THU AUG 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
STEELE...EASTERN NELSON...NORTHEASTERN GRIGGS AND WESTERN GRAND FORKS
COUNTIES UNTIL 645 AM CDT...

AT 633 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF NIAGARA TO LOGAN CENTER TO SHARON...
AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORTHWOOD AND INKSTER AROUND 645 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4742 9833 4773 9817 4800 9821 4820 9765
      4782 9754 4751 9750
TIME...MOT...LOC 1136Z 257DEG 43KT 4808 9784 4782 9769
          4762 9776

HAIL...<.75IN
WIND...60MPH

$$

VG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 4:15 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 29, 4:15 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
415 AM CDT THU AUG 29 2013

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 415 AM CDT THU AUG 29 2013

MAIN CONCERN WILL BE SEVERE THUNDERSTORM CHANCES. AT 09Z...THERE
IS AN ELEVATED WARM FRONT PROPAGATING NORTHWARD THROUGH THE
SOUTHERN FA. MEANWHILE...THERE IS 25-30 KNOT 850MB JET FOCUSED
INTO CENTRAL NORTH DAKOTA. THESE FORCING MECHANISMS ARE
RESPONSIBLE FOR A COUPLE THUNDER COMPLEXES WHICH WILL AFFECT THE
FA THIS MORNING. ALL OF THIS IS OCCURRING AHEAD OF THE MAIN
SHORTWAVE ACROSS NE MONTANA. ANTICIPATE SCATTERED ACTIVITY AHEAD
OF THE MAIN COMPLEX (POSSIBLY STRONG AT TIMES)...WITH THIS MAIN
COMPLEX MOVING THROUGH THE FA THIS MORNING. MESOSCALE ANALYSIS
SHOWS MUCAPE AROUND 3000 J/KG ACROSS SOUTHEAST NORTH DAKOTA...AND
THE STRONGEST PORTION OF THIS COMPLEX SHOULD MOVE INTO THIS AREA.
THE LOW LEVEL JET WEAKENS AFTER 12Z...SO NOT SURE HOW LONG A
SEVERE THREAT WOULD LAST. ANYWAY...DID MOVE 70% POPS ACROSS MUCH
OF THE FA...AND MAY INCREASE POPS AND MENTION SEVERE AS THE
COMPLEX GETS A BIT CLOSER. THERE WILL LIKELY BE A BREAK LATER THIS
MORNING INTO THE EARLY AFTERNOON HOURS...WITH REDEVELOPMENT OF
STORMS IN THE AFTERNOON AS THE MAIN SHORTWAVE MOVES THROUGH THE
NORTHERN PORTION OF THE REGION. MODELS INDICATE A WARM FRONT WILL
BE LOCATED FROM VALLEY CITY TO FARGO TO PARK RAPIDS...WITH A SFC-
925MB LOW PROPAGATING ALONG THIS FEATURE. STRONG INSTABILITY AND
MODERATE DEEP LAYER SHEAR COMBINED WITH STRONG FORCING SHOULD LEAD
TO SEVERE STORMS FROM THE NORTHERN VALLEY INTO NORTHWEST MINNESOTA
AS A COLD FRONT MOVES THROUGH. ALSO...STORMS WILL BE POSSIBLE
ALONG THE WARM FRONT IF THE CAP CAN BE BROKEN. BEST TORNADO THREAT
WOULD BE ALONG THE WARM FRONT...WITH A WIND AND HAIL THREAT AHEAD
OF THE SHORTWAVE TO THE NORTH. DID INCLUDE SEVERE MENTION FOR THIS
AFTERNOON AND EVENING WITH CONFIDENCE MEDIUM TO HIGH.

TEMPERATURES TODAY WILL BE LIMITED TO THE MID-UPPER 80S NORTH OF
THE WARM FRONT...BUT AGAIN INTO THE MID 90S ALONG AND SOUTH OF
THIS FEATURE. MODELS INDICATE MIXING AND SLIGHTLY DRIER DEWPOINTS
SOUTH OF THE FRONT...WHICH WILL PREVENT HEAT ADVISORY CONDITIONS.

FRIDAY LOOKS DRY AND SLIGHTLY COOLER WITH MAX TEMPS MID TO UPPER
80S EVERYWHERE.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 415 AM CDT THU AUG 29 2013

FRIDAY NIGHT-SATURDAY NIGHT...A COUPLE SHORTWAVES WILL MOVE
THROUGH THE REGION. THE STRONGEST FEATURE WILL PASS JUST NE OF THE
FA...SENDING A STRONG COLD FRONT THROUGH THE REGION SATURDAY
AFTERNOON. THUNDERSTORM CHANCES EXIST FRIDAY NIGHT AND AGAIN
SATURDAY AFTERNOON. THE STORMS SAT AFTERNOON COULD BE STRONG TO
SEVERE...DEPENDING ON ACTUAL TIMING OF THE FRONT AND INSTABILITY
PARAMETERS.

SUNDAY TO WEDNESDAY...MODELS IN FAIR AGREEMENT WITH THE EXTENDED
TIME FRAME AS 500MB FLOW BECOMES NORTHWESTERLY ACROSS THE NORTHERN
PLAINS WITH STRONG RIDGE HAVING RETROGRADED BACK OVER THE
INTERMOUNTAIN WEST AND SHORT WAVE ENERGY...STRENGTHENING
TROUGH...ACROSS THE GREAT LAKES ON SUNDAY. MUCH COOLER AND LESS
ACTIVE AS THERMAL PROFILE IN PLACE BY SUNDAY WITH 850MB TEMPS DOWN
IN THE SINGLE DIGITS THOUGH SOME LINGERING SHOWERS ARE POSSIBLE IN
THE EAST. DRY WEATHER ON MONDAY AND TUESDAY WITH SFC HIGH PRESSURE
IN PLACE OVER THE CWFA. BY WEDNESDAY WIDE MODEL SOLNS EXISTS AS
GFS BUILDS UPPER RIDGE INTO SOUTHERN CANADA WHERE ECMWF BRINGS
ANOTHER POTENT SHORTWAVE AND AUTUMN LIKE AIRMASS INTO THE NORTHERN
PLAINS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1120 PM CDT WED AUG 28 2013

THE CHANCE FOR SHOWERS AND STORMS WILL INCREASE FROM WEST TO EAST
BY LATE TONIGHT INTO THU. EXPECT MAINLY VFR CONDITIONS...ALTHOUGH
MVFR AND EVEN IFR CONDITIONS ARE POSSIBLE NEAR STRONGER STORMS
CONTAINING VERY HEAVY RAIN AND STRONGER WINDS. THE BEST CHANCE FOR
PROLONGED RAIN TOMORROW SHOULD OCCUR ACROSS THE NORTH.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...TG
LONG TERM...TG/JK
AVIATION...DK
Hazardous weather outlook, Aug 29, 4:56 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
456 AM CDT THU AUG 29 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
456 AM CDT THU AUG 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THERE WILL
BE TWO ROUNDS OF STORMS. THE FIRST ROUND WILL MOVE THROUGH THE
REGION THIS MORNING. THE POTENTIAL EXISTS FOR STRONG WINDS AND
LARGE HAIL...ALONG WITH HEAVY RAINFALL THIS MORNING. THE SECOND
ROUND OF STORMS WILL DEVELOP THIS AFTERNOON. THE MORE WIDESPREAD
ACTIVITY WILL BE ACROSS THE NORTHERN VALLEY INTO NORTHWEST
MINNESOTA...WITH MORE ISOLATED TO SCATTERED ACTIVITY TO THE
SOUTH. STRONG WINDS...LARGE HAIL...AND A FEW TORNADOS ARE THE MAIN
THREATS...ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND AGAIN SATURDAY
AFTERNOON. SOME OF THE STORMS MAY BE STRONG TO SEVERE SATURDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

In the hours before

Special weather statement, Aug 29, 1:30 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
130 AM CDT THU AUG 29 2013

NDZ049-052-053-290730-
RANSOM ND-RICHLAND ND-SARGENT ND-
130 AM CDT THU AUG 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RICHLAND...
NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES UNTIL 230 AM
CDT...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES EAST OF MILNOR...OR 35 MILES WEST OF WAHPETON...
MOVING TO THE NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
DE LAMERE AROUND 135 AM CDT.
WYNDMERE AROUND 155 AM CDT.
MCLEOD AROUND 205 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4660 9719 4644 9688 4614 9728 4626 9745
TIME...MOT...LOC 0630Z 216DEG 12KT 4625 9733

TG
Special weather statement, Aug 29, 4:55 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
455 AM CDT THU AUG 29 2013

MNZ002-NDZ030-039-291045-
CASS ND-NORMAN MN-TRAILL ND-
455 AM CDT THU AUG 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN NORMAN
COUNTY IN NORTHWEST MINNESOTA...AND TRAILL AND NORTHERN CASS COUNTIES
IN SOUTHEAST NORTH DAKOTA UNTIL 545 AM CDT...

AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 14 MILES SOUTHWEST OF HILLSBORO...OR 30 MILES NORTHWEST
OF FARGO...MOVING TO THE NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM...ALONG
WITH FREQUENT LIGHTNING.

THE STORM WILL BE NEAR...
GRANDIN AROUND 505 AM CDT.
BLANCHARD AROUND 510 AM CDT.
KELSO AROUND 520 AM CDT.
HILLSBORO AROUND 535 AM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 91 AROUND 505 AM CDT...AND MILE MARKER 115 AROUND 545 AM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4762 9727 4750 9685 4710 9706 4724 9744
TIME...MOT...LOC 0955Z 205DEG 17KT 4725 9719

JK
Special weather statement, Aug 29, 5:08 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
508 AM CDT THU AUG 29 2013

NDZ006-014-015-024-291115-
BENSON ND-EDDY ND-RAMSEY ND-TOWNER ND-
508 AM CDT THU AUG 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER...RAMSEY...EDDY
AND BENSON COUNTIES UNTIL 615 AM CDT...

AT 505 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF LEEDS
TO 14 MILES SOUTHWEST OF NEW ROCKFORD...MOVING TO THE EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS.

THE STORMS WILL BE NEAR...
LEEDS AROUND 515 AM CDT.
BRINSMADE AROUND 525 AM CDT.
NEW ROCKFORD...OBERON AND MINNEWAUKAN AROUND 530 AM CDT.
SHEYENNE AROUND 535 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4838 9951 4854 9950 4852 9853 4758 9852
      4758 9926 4759 9927 4766 9927 4767 9930
      4784 9931 4784 9957 4838 9970
TIME...MOT...LOC 1008Z 268DEG 27KT 4849 9959 4757 9936

JK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 1:30 AM CDTSpecial Weather StatementFGFRichland60 min
Aug 29, 1:48 AM CDTSevere Thunderstorm WarningFGFRansom, Richland57 min
Aug 29, 3:23 AM CDTSevere Thunderstorm WarningFGFCass52 min
Aug 29, 4:55 AM CDTSpecial Weather StatementFGFTraill50 min
Aug 29, 5:08 AM CDTSpecial Weather StatementFGFBenson, Eddy, Ramsey67 min
Aug 29, 5:22 AM CDTSevere Thunderstorm WarningFGFEddy38 min
Aug 29, 6:46 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill, Walsh59 min
Aug 29, 7:39 AM CDTSpecial Weather StatementFGFPembina, Walsh66 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.